Younes, A. (2010). Some Results in the Theory of Fractional Order Integro-Differential Equation with Boundary Conditions. AL- Mouhakiq Al-Hilly Journal for legal and political science, 7(2), 101-114. doi: 10.33899/csmj.2010.163900
Azzam S. Younes. "Some Results in the Theory of Fractional Order Integro-Differential Equation with Boundary Conditions". AL- Mouhakiq Al-Hilly Journal for legal and political science, 7, 2, 2010, 101-114. doi: 10.33899/csmj.2010.163900
Younes, A. (2010). 'Some Results in the Theory of Fractional Order Integro-Differential Equation with Boundary Conditions', AL- Mouhakiq Al-Hilly Journal for legal and political science, 7(2), pp. 101-114. doi: 10.33899/csmj.2010.163900
Younes, A. Some Results in the Theory of Fractional Order Integro-Differential Equation with Boundary Conditions. AL- Mouhakiq Al-Hilly Journal for legal and political science, 2010; 7(2): 101-114. doi: 10.33899/csmj.2010.163900